Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the integral moduli of continuity in $ L\sb{p}\,(1<p<\infty )$ of Fourier series with monotone coefficients


Author: S. Aljančić
Journal: Proc. Amer. Math. Soc. 17 (1966), 287-294
MSC: Primary 42.10
DOI: https://doi.org/10.1090/S0002-9939-1966-0188694-X
MathSciNet review: 0188694
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Aljančić and M. Tomić, Über den Stetigkeitsmodul von Fourier-Reihen mit monotonen Koeffizienten, Math. Z. 88 (1965), 274–284 (German). MR 0178297, https://doi.org/10.1007/BF01111686
  • [2] G. H. Hardy and J. E. Littlewood, Some properties of fractional integrals. I, Math. Z. 27 (1928), no. 1, 565–606. MR 1544927, https://doi.org/10.1007/BF01171116
  • [3] G. H. Hardy, J. E. Littlewood and G. Pólya, Inequalities, Cambridge Univ. Press, New York, 1934.
  • [4] A. A. Konyuškov, Best approximations by trigonometric polynomials and Fourier coefficients, Mat. Sb. N.S. 44(86) (1958), 53–84 (Russian). MR 0096074
  • [5] A. F. Timan, Theory of approximation of functions of a real variable, Translated from the Russian by J. Berry. English translation edited and editorial preface by J. Cossar. International Series of Monographs in Pure and Applied Mathematics, Vol. 34, A Pergamon Press Book. The Macmillan Co., New York, 1963. MR 0192238
  • [6] A. F. Timan and M. F. Timan, Generalized modulus of continuity and best approximation in the mean, Doklady Akad. Nauk SSSR (N.S.) 71 (1950), 17–20 (Russian). MR 0034867
  • [7] A. Zygmund, A remark on the integral modulus of continuity, Univ. Nac. Tucumán. Revista A. 7 (1950), 259–269. MR 0042479
  • [8] -, Trigonometric series, 2nd ed., Cambridge Univ. Press, New York, 1959.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.10

Retrieve articles in all journals with MSC: 42.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0188694-X
Article copyright: © Copyright 1966 American Mathematical Society